# SDR DALA1304536705

- Difficulty date: January 18, 2013
- Submitted: February 20, 2013
- Operation: Air carrier
- Aircraft: N6705Y
- Make and model: Boeing 757232
- Aircraft serial: 30397
- Aircraft time: 44,307 hours, 16,603 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Deck Plate
- Condition: Corroded
- Location: Bs 1680-1720
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR STRUCTURE DECK PLATE HAS CORROSION ON UPPER SURFACE FROM BLO TO LBL 55 AT SKATE ANGLE FROM BS 1680-1720.  REPAIR IAW SRM 53-66-51 FIG 201, REPAIR 2 TABLE IN.
